On residual sums of squares in nonparametric autoregression

Cheng, B. and Tong, H.W (1993) On residual sums of squares in nonparametric autoregression. Stochastic Processes and Their Applications, 48 (1). pp. 157-174. ISSN 0304-4149. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)

Abstract

By relying on the theory of U-statistics of dependent data, we have given a detailed analysis of the residual sum of squares, RSS, after fitting a nonlinear autoregression using the kernel method. The asymptotic bias of the RSS as an estimator of the noise variance is evaluated up to and including the first order term. A similar quantity, the cross validated residual sum of squares obtained by 'leaving one out' in the fitting is similarly analysed. An asymptotic positive bias is obtained.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: R.F. Xu
Date Deposited: 05 Oct 2009 15:31
Last Modified: 05 Oct 2009 15:31
Resource URI: http://kar.kent.ac.uk/id/eprint/20833 (The current URI for this page, for reference purposes)
  • Depositors only (login required):